# SDR 2A6R2025051773101

- Difficulty date: April 15, 2025
- Submitted: May 18, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911BH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9545
- Aircraft time: 5,263 hours, 14,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B531M802020
- Condition: Dented
- Location: Zone 100
- Part time: 5,263 hours, 14,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 800 HOUR INSPECTION DAMAGE WAS FOUND TO THE COCKPIT FLOOR UPPER SKIN PANEL (PN: B531M8020201) IN THE FORM OF TWO (2EA) DENTS AND AREAS OF DELAMINATION ON BOTH THE LH & RH SIDES OF THE COCKPIT FLOOR. THE DENT AND DELAMINATED AREA ON THE LH SIDE IS REPORTED TO BE APPROXIMATELY 6.2" X 2.1" IN SIZE. THE DENT AND DELAMINATED AREA ON THE RH SIDE IS REPORTED TO BE APPROXIMATELY 3.0" X 1.7" IN SIZE.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2025-1290A, ISSUE A, DATED 14 APR 2025.
